# SDR 98ZZZM623

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FB
- Make and model: Stbros SD360
- Aircraft serial: SH3617
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BIL - PILOT REPORTED A LOSS OF BRAKING ACTION AND A LOSS OF HYDRAULC FLUID DURING TAXI.  LEAKING PRESSURE HYDRAULIC FLUID LINE TO THE NOSE STEERING ACTUATOR.  REMOVED AND REPLACED HOSE ASSY.  REPLENISHED HYDRAULIC CONTENTS.  LEAK AND FUNCTIONAL CHECKED.  AIRCRAFT RETURNED TO SERVICE.  (M)
